# SDR YENA2023080300893

- Difficulty date: August 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 63,187 hours, 22,472 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#18, FLL-JAX. 'DUAL GEN FAIL ON SHORT FINAL RAT EXTENDED.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
